{"product_id":"major-ibuprofen-200-mg-coated-tablets-1154326-bt","title":"Major® Ibuprofen 200 mg Coated Tablets","description":"\u003cul\u003e\n\u003cli\u003eIbuprofen is an over-the counter nonsteroidal anti-inflammatory that relieves pain.\u003c\/li\u003e\n\u003cli\u003eIbuprofen relieves headaches and reduces fever.\u003c\/li\u003e\n\u003cli\u003eIbuprofen also is indicated for toothache and pain associated with colds and flus.\u003c\/li\u003e\n\u003cli\u003eThere are 200 milligrams of ibuprofen per coated tablet.\u003c\/li\u003e\n\u003cli\u003eCompare to active ingredient in Advil® – a registered trademark of Haleon.\u003c\/li\u003e\n\u003cli\u003eThere are 100 pain-relieving tablets in a bottle.\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"Major Pharmaceuticals","offers":[{"title":"Default Title","offer_id":67394199814434,"sku":"1154326_BT","price":3.61,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0718\/2549\/0210\/files\/6a119a1dd87019142cdb380277eb887b23d13468.jpg?v=1790625939","url":"https:\/\/www.ermedicalsupply.com\/products\/major-ibuprofen-200-mg-coated-tablets-1154326-bt","provider":"ER Medical Supply","version":"1.0","type":"link"}